# SDR MALA030523

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: L258945
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3177 RIGHT INTAKE HEAT MSTER CAUTION COME ON WITH THE RIGHT ENGINE ANTI-ICE SELECTED ON AFTER RESETTING THE SWITCH THE CAUTION LIGHT COMES BACK ON AFTER A FEW MINUTES.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RIGHT INTAKE HEAT DEICE CONTROL MODULE P/N 44730-501, S/N OFF L258945, S/N ON L248464.  OPS CHECK GOOD.
